# SDR DALA1032773141

- Difficulty date: November 17, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 24,144 hours, 12,098 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE OVERHEAD CABIN EMERGENCY LIGHT AT ROW 20WL INOPERATIVE.  REPLACED EPSU AND REPAIRED BROKEN WIRE.  FUNCTIONAL CHECK WAS NORMAL AND AIRCRAFT RETURNED TO SERVICE.  (2010-00861)
